# SDR FDEA200905041531

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 41,977 hours, 6,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER SURFACE AT WING ANTI-ICE TELESCOPIC DUCT   CUT-OUT FOUND CRACKED.  CUT-OUT CRACKED AREA AS PER SRM 57-10-00 FIGURE 43 VOLUME I, REVISION 40. REPAIR DOUBLER AND FILLER FABRICATED AS PER SRM 57-10-00 FIGURE 43 VOLUME I,   REVISION 40. REPAIR DOUBLER AND FILLER INSTALLED AS PER SRM 51-35-01 VOLUME II,   REVISION 40 AND SRM 51-33-01 VOLUME II, REVISION 40. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
